# SDR ASAA2018120627237

- Difficulty date: December 6, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 44,350 hours, 13,296 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY AISLE LIGHTS FROM ROWS 6ABC TO 11ABC AND LT FWD OVERWING EXIT OUTSIDE LIGHT NOT ILLUMINATING. GROUNDED - YES. CHANGED BATTERY PACK M2335 PER AMM 33-51-06-960-805. OPS CHECKS GOOD.
